MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG CIOS FUSIONCIOS FUSION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG CIOS FUSIONCIOS FUSION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308192
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility contact name and phone number were not provided for reporting purposes.H3, h6: siemens healthineers has initiated a detailed investigation of the complaint event and system.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified by its service organization of an issue with the cios fusion system.A black screen occurred during an emergency procedure, which was continued and finished using an alternative system.As of the date of this report, there are no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed by our experts.Siemens local service engineer checked the system functionality.During troubleshooting the engineer observed voltage fluctuation on the d55 printed circuit board.The d55 board was replaced, and the reported issue has not re-occurred.The log files were analyzed, but a conclusive root cause could not be determined as system automatically turned off.The cause of the complaint could not be determined retrospectively.Following the hardware replacement, there were no further issues, and the system works as intended.

Brand Name
CIOS FUSIONCIOS FUSION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key20831172
Report Number3004977335-2024-00141
Device Sequence Number8638600
Product Code OWB
UDI-Device Identifier04056869009056
UDI-Public(01)04056869009056
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308192
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown